# SDR DALA2024110510646

- Difficulty date: October 31, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 57,155 hours, 41,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FRAME ON STATION Y1133 DAMAGED NEAR LONGERON R8. REMOVED DAMAGED FRAME REF B717 SRM 53-20-07-2R PROCEDURE 1. FABRICATED, ALODINE, PRIMED, AND PAINTED REPAIR FRAME SPLICE PARTS FOR SPLICE R4-R5 LONGERON. FRAME GOES DOWN TO PRODUCTION SPLICE RIGHT PER B717 SRM 53-20-07-02R PROC 1 REPAIR 1. INSTALLED COMPLETED SPLICE REPAIR PER B717 SRM 53-20-07-02R PROC 1 REPAIR 1. (LP #0637929)
